# SDR REXA2022053100906

- Difficulty date: April 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186003
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERTICAL STABILIZER AFT DRAG ANGLE HAS POSSIBLE CRACK.	REMOVED CRACKED L/H AFT DRAG ANGLE AND INSTALLED NEW SERVICABLE DRAG ANGLE IAW CRJ 900 SRM 51-42-10-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01.
